Keyword Search:

A method of estimating the p-adic sizes of common zeros of partial derivative polynomials associated with an nth degree form

Sapar, Siti Hasana and Mohd Atan, Kamel Ariffin (2007) A method of estimating the p-adic sizes of common zeros of partial derivative polynomials associated with an nth degree form. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 23-43. ISSN 1823-8343

[img] PDF
137Kb

Official URL: http://einspem.upm.edu.my/journal/volume1.1.php


Item Type:Article
Keyword:Exponential sums; Cardinality; p-adic sizes; Newton polyhedron 2000
Faculty or Institute:Faculty of Science
Institute for Mathematical Research
Publisher:Universiti Putra Malaysia Press
ID Code:11943
Deposited By: Najwani Amir Sariffudin
Deposited On:21 Apr 2011 16:27
Last Modified:27 May 2015 16:17

Repository Staff Only: Edit item detail